Alert archive / Minnesota / Tornado Warnings in 2015

Tornado Warning 32, NWS Grand Forks, ND

June 27, 2015Clay County, Otter Tail County, Wilkin County, Minnesota

NWS Grand Forks, ND issued this tornado warning at Jun 27, 2015, 8:08 PM CDT for Clay County, Otter Tail County, Wilkin County, Minnesota. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2015, 8:08 PM CDT (01:08 UTC)
Expired
Jun 27, 2015, 9:00 PM CDT
In force
52 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Clay County, MN, Otter Tail County, MN, Wilkin County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 128 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 8:10 PM CDTTORNADO10 E Downer, MNFUNNEL VIEWED FROM DOWNER EXIT OFF INTERSTATE 29. SERIES OF BRIEF DUST PLUMES NOTED.
Jun 27, 8:50 PM CDTFUNNEL CLOUD2 Ne Pelican Rapids, MNPERSISTENT WALL CLOUD WITH FUNNEL WAS PHOTOGRAPHED AND REPORTED VIA SOCIAL MEDIA AS IT MOVED OVER PELICAN AND CRYSTAL LAKES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
2157 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WFUS53 KFGF 280108
TORFGF
MNC027-111-167-280200-
/O.NEW.KFGF.TO.W.0032.150628T0108Z-150628T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
808 PM CDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHEASTERN CLAY COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 900 PM CDT
    
* AT 808 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER BARNESVILLE...OR 23 MILES SOUTHEAST OF
  FARGO...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BARNESVILLE AROUND 810 PM CDT.
  LAWNDALE AROUND 820 PM CDT.
  ROTHSAY AND PELICAN RAPIDS AROUND 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND FORKS.

&&

LAT...LON 4640 9634 4669 9655 4689 9629 4674 9617
      4672 9618 4672 9615 4654 9601
TIME...MOT...LOC 0108Z 318DEG 34KT 4669 9641 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

DK
3 follow-up statements
802 
WWUS53 KFGF 280128
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
828 PM CDT SAT JUN 27 2015

MNC167-280137-
/O.CAN.KFGF.TO.W.0032.000000T0000Z-150628T0200Z/
WILKIN MN-
828 PM CDT SAT JUN 27 2015

...THE TORNADO WARNING FOR NORTHEASTERN WILKIN COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS !**
WEAKENED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
MINNESOTA.

LAT...LON 4643 9627 4655 9628 4663 9628 4663 9629
      4670 9630 4679 9621 4674 9617 4672 9618
      4672 9615 4654 9601
TIME...MOT...LOC 0127Z 318DEG 34KT 4655 9623 

$$

MNC027-111-280200-
/O.CON.KFGF.TO.W.0032.000000T0000Z-150628T0200Z/
CLAY MN-OTTER TAIL MN-
828 PM CDT SAT JUN 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN CLAY AND NORTHWESTERN OTTER TAIL COUNTIES...
    
AT 827 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ROTHSAY...OR 20 MILES NORTH OF FERGUS FALLS...MOVING
SOUTHEAST AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. 

THIS DANGEROUS STORM WILL BE NEAR...
  PELICAN RAPIDS AROUND 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 4643 9627 4655 9628 4663 9628 4663 9629
      4670 9630 4679 9621 4674 9617 4672 9618
      4672 9615 4654 9601
TIME...MOT...LOC 0127Z 318DEG 34KT 4655 9623 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
DK
165 
WWUS53 KFGF 280140
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
840 PM CDT SAT JUN 27 2015

MNC027-280149-
/O.CAN.KFGF.TO.W.0032.000000T0000Z-150628T0200Z/
CLAY MN-
840 PM CDT SAT JUN 27 2015

...THE TORNADO WARNING FOR SOUTHEASTERN CLAY COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
MINNESOTA.

LAT...LON 4652 9614 4655 9614 4660 9619 4663 9619
      4663 9617 4666 9617 4672 9615 4654 9601
      4649 9612 4650 9612
TIME...MOT...LOC 0139Z 318DEG 34KT 4646 9611 

$$

MNC111-280200-
/O.CON.KFGF.TO.W.0032.000000T0000Z-150628T0200Z/
OTTER TAIL MN-
840 PM CDT SAT JUN 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN OTTER TAIL COUNTY...
    
AT 839 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ERHARD...OR 12 MILES NORTH OF FERGUS FALLS...MOVING
SOUTHEAST AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN OTTER TAIL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 4652 9614 4655 9614 4660 9619 4663 9619
      4663 9617 4666 9617 4672 9615 4654 9601
      4649 9612 4650 9612
TIME...MOT...LOC 0139Z 318DEG 34KT 4646 9611 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DK
770 
WWUS53 KFGF 280155
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
855 PM CDT SAT JUN 27 2015

MNC111-280205-
/O.EXP.KFGF.TO.W.0032.000000T0000Z-150628T0200Z/
OTTER TAIL MN-
855 PM CDT SAT JUN 27 2015

...THE TORNADO WARNING FOR NORTHWESTERN OTTER TAIL COUNTY WILL EXPIRE
AT 900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
MINNESOTA.

LAT...LON 4652 9614 4655 9614 4660 9619 4663 9619
      4663 9617 4666 9617 4672 9615 4654 9601
      4649 9612 4650 9612
TIME...MOT...LOC 0153Z 318DEG 34KT 4646 9611 

$$

DK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 27, 2:57 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 27, 2:57 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
257 PM CDT SAT JUN 27 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 300 PM CDT SAT JUN 27 2015

THE MAIN CHALLENGE WILL BE SEVERE WEATHER THIS
AFTERNOON/EVENING. MODELS ARE IN GOOD AGREEMENT OVERALL AND THE
DETAILS ARE TOUGH TO TIME WITH ANY CONVECTIVE EVENT...BUT THE HRRR
SEEMS TO HAVE A GOOD HANDLE AS USUAL.

FOR REST OF THIS AFTERNOON/EVENING...IT APPEARS THAT THE SEVERE
STORMS SHOULD DEVELOP BY 4 PM IN NORTHEAST ND THEN SPREAD SOUTH
AND EAST THROUGH THIS EVENING. GIVEN THE STRONG SHEAR/INSTABILITY
COMBINATION...ALL MODES OF SEVERE WEATHER POSSIBLE WITH VERY LARGE
HAIL ALSO POSSIBLE. A TORNADO WATCH HAS BEEN ISSUED FOR THE ENTIRE
FA UNTIL 10 PM. MOST STORMS SHOULD ROTATE FAIRLY EASILY AND IF
MOISTURE CONVERGENCE AND LOW LEVEL SHEAR IS ENHANCED...THEN THE
TORNADIC THREAT WILL INCREASE. STORMS SHOULD MOVE INTO THE EASTERN
AREAS TOWARDS 6Z AS THEY WEAKEN SOMEWHAT WITH SUNSET.

ON SUNDAY...IT SHOULD BE DRY MOST AREAS WITH A FEW SHOWERS AND
STORMS IN THE FAR EAST. TEMPS WILL BE A BIT COOLER THAN TODAY BUT
STILL WARM IN THE LOW 80S FOR MOST AREAS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 300 PM CDT SAT JUN 27 2015

FOR MON...IT SHOULD BE DRY AND WARM WITH HIGHS INTO THE MID AND
PERHAPS UPPER 80S.

ON TUE...THERE WILL BE THE CHANCE FOR SOME AFTERNOON SHOWERS
MAINLY IN THE WEST. INSTABILITY IS LACKING WITH FAIRLY STABLE AIR
IN PLACE...SO NOT EXPECTING ANY THUNDER. TEMPS WILL BE COOLER
GIVEN MORE CLOUDS AND EXPECTED SHOWERS.

RELATIVELY HIGH AMPLITUDE LONG WAVE RIDGE WAS LOCATED OVER WESTERN
NORTH AMERICA WHILE A LONG WAVE TROUGH WAS OVER EASTERN NORTH
AMERICA. PATTERN RETROGRADES A BIT AND DE AMPLIFIES A BIT BY THE END
OF THE PERIOD. THE FLOW ALOFT WAS STILL SPLIT WITH STREAMS MERGING
OVER THE NORTHERN PLAINS. IN THE SOUTHERN STREAM, THE GFS WAS A
LITTLE FASTER THAN THE GFS. IN THE NORTHERN STREAM, THE ECMWF WAS
FASTER THAN THE GFS. THE ECMWF WAS BRINGING AN UPPER LOW INTO WESTERN
CANADA AFTER WED. CURRENT TREND SHOWS THE ECMWF BACKING OFF MOVING
TROUGH INTO CANADA. WILL BLEND THE ECMWF AND GFS.

HIGH TEMPS WERE DECREASED TWO OR THREE DEGREES FOR WED...DECREASE A
DEGREE OR TWO FOR THU...LITTLE CHANGE FRI AND FOUR OR FIVE DEGREES
HIGHER FOR SAT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1255 PM CDT SAT JUN 27 2015

HIGH LEVEL OVERCAST WAS ALONG THE RED RIVER AND INTO SOUTHERN MAN. A
MOSTLY CLEAR SKY WAS MOVING INTO THE FAR NORTHWEST ZONES AND A
PARTLY CLOUDY SKY WAS OVER MUCH OF THE EASTERN ZONES. CIGS WERE
MOSTLY ABOVE 10 THOUSAND FT. SOME CUMULUS WAS AROUND THE BJI
AREA...WOULD EXPECT CIGS BETWEEN 4 AND 5 THOUSAND FT. EXPECTED
THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE AREA AND
CONCURRENT MVFR/IFR CONDITIONS EXPECTED WITH STORMS. SOUTH WINDS
WILL SHIFT NORTHWEST WITH FRONTAL PASSAGE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...DK
LONG TERM...HOPPES/DK
AVIATION...DK
Hazardous weather outlook, Jun 27, 11:35 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
1135 AM CDT SAT JUN 27 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-281645-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
1135 AM CDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY EVENING ACROSS THE REGION. ISOLATED THUNDERSTORMS ARE
EXPECTED AHEAD OF A FRONT DROPPING SOUTH FROM CANADA INTO
NORTHEASTERN NORTH DAKOTA THIS AFTERNOON AND THEN SPREAD
SOUTHEAST DURING THE REST OF THE AFTERNOON AND EVENING. THE AREA
OF HIGHEST INSTABILITY AND SHEAR FOR STRONGEST STORMS AND POSSIBLE
TORNADOES IS OVER THE NORTHERN AND CENTRAL RED RIVER
VALLEY...INCLUDING GRAND FORKS AND SURROUNDING AREAS.
HAIL...POSSIBLY LARGER THAN 2 INCHES...AND DAMAGING WINDS ARE
ALSO THREATS. COVERAGE OF THE SEVERE STORMS WILL BE ISOLATED TO
SCATTERED IN NATURE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WEAK UPPER LEVEL DISTURBANCES MOVING SOUTHEAST THROUGH THE AREA
WILL GIVE PERIODIC SLIGHT CHANCES FOR THUNDERSTORMS THROUGH NEXT
WEEK. BUT AT THIS TIME WIDESPREAD HAZARDOUS WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 27, 6:31 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
631 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             MCLEOD                  46.39N 97.30W
06/27/2015  E1.75 INCH       RANSOM             ND   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZE HAIL REPORTED BY MULTIPLE
            SPOTTERS IN MCLEOD.

&&

GGUST
Local storm report, Jun 27, 6:48 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
648 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             2 S MARCH               48.17N 96.90W
06/27/2015  E1.75 INCH       POLK               MN   PUBLIC

            RELAYED VIA SOCIAL MEDIA

&&

KNUTSVIG
Local storm report, Jun 27, 6:53 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
653 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             2 NE EUCLID             47.99N 96.61W
06/27/2015  E1.00 INCH       POLK               MN   TRAINED SPOTTER

&&

GGUST
Local storm report, Jun 27, 7:02 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
702 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             2 SW WHEATLAND          46.89N 97.37W
06/27/2015  E1.75 INCH       CASS               ND   PUBLIC

&&

KNUTSVIG
Local storm report, Jun 27, 7:05 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
705 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             WALHALLA                48.92N 97.92W
06/27/2015  E1.00 INCH       PEMBINA            ND   PUBLIC

&&

KNUTSVIG
Local storm report, Jun 27, 7:25 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
725 PM CDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             1 N GOLDEN LAKE         47.59N 97.64W
06/27/2015  M3.00 INCH       STEELE             ND   LAW ENFORCEMENT

            VERY LARGE HAIL ACROSS NORTHWEST SIDE OF GOLDEN LAKE.
            ALSO SOME 2 INCH BRANCHES BROKEN DOWN.

&&

JHOPPES

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:30 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin30 min
Jun 27, 8:58 PM CDTSpecial Weather StatementFGFOtter Tail62 min
Jun 27, 9:08 PM CDTTornado WarningFGFGrant, Otter Tail52 min

Nearby

Tornado Warnings in Minnesota, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.